MAUDE Adverse Event Report: BARD ACCESS SYSTEMS DOT,PFLEX 18G 10CM FULL; INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS DOT,PFLEX 18G 10CM FULL; INTRAVASCULAR CATHETER
Catalog Number F118101
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device is being retained by the reporting facility.A lot history review (lhr) of reay1531 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
Facility reported that while extracting the guidewire after insertion the staff noticed a fine piece of guidewire extruding from the open end of the midline.No patient injury was reported.

Brand Name
DOT,PFLEX 18G 10CM FULL
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6425452
Report Number3006260740-2017-00284
Device Sequence Number511978
Product Code FOZ
UDI-Device Identifier00801741110566
UDI-Public(01)00801741110566(17)180131(10)REAY1531
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K153280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/22/2017
Report Date (Section F) 02/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2018
Device Catalogue NumberF118101
Device Lot NumberREAY1531
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/05/2017
Event Location Hospital
Date Report to Manufacturer02/28/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA02/07/2017